# SDR SWAA2022050301207

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737
- Aircraft serial: 32525
- Aircraft time: 51,194 hours, 30,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE OVERWING EMERGENCY DOOR EXIT SIGN POINTING AWAY FROM THE DOOR / [01] R&R LENS PER AMM 33-51-01 OP?S CHECKED NORMAL
